loading page

Anagrelide potentially provokes acute coronary syndrome even in an adolescent affected with essential thrombocythemia concomitant with underlying persistent coronary endothelial dysfunction
  • +8
  • Ryuhei Tanaka,
  • Yodo Gotate,
  • Yasumori Sujino,
  • Kenji Fukushima,
  • Maki Todo,
  • Atsuhiko Ohta,
  • Yuki Shimizu,
  • Atsuko Watanabe,
  • Ken Naganuma,
  • Toshihiro Muramatsu,
  • Shintaro Nakano
Ryuhei Tanaka
Saitama Medical University International Medical Center
Author Profile
Yodo Gotate
Saitama Medical University International Medical Center
Author Profile
Yasumori Sujino
Saitama Medical University International Medical Center
Author Profile
Kenji Fukushima
Saitama Medical University International Medical Center
Author Profile
Maki Todo
Saitama Medical University International Medical Center
Author Profile
Atsuhiko Ohta
Saitama Medical University International Medical Center
Author Profile
Yuki Shimizu
Saitama Medical University International Medical Center
Author Profile
Atsuko Watanabe
Saitama Medical University International Medical Center
Author Profile
Ken Naganuma
Saitama Medical University International Medical Center
Author Profile
Toshihiro Muramatsu
Saitama Medical University International Medical Center
Author Profile
Shintaro Nakano
Saitama Medical University International Medical Center
Author Profile

Abstract

Thrombohemorrhagic disorders are the main cause of morbidities and mortalities of essential thrombocythemia (ET), which are typically observed at age 50–60 years and rarely encountered in adolescence or childhood. Recently, anagrelide, a quinazinolone derivative, has been used as a therapeutic agent for ET. Although it is used to reduce platelet count, its cardiotoxicity has been reported. Here, we present an 18-year-old boy with ET who was treated with anagrelide and developed acute myocardial infarction. This was presumed to be an effect of anagrelide administration and, specifically, damage to the coronary arterial endothelial cell exacerbated by ET.